# SDR 2011FA0000221

- Difficulty date: March 24, 2011
- Submitted: April 1, 2011
- Operation: General aviation
- Aircraft: N592HP
- Make and model: Cessna 150L
- Aircraft serial: 15075451
- Engine: Cont O200A
- Propeller: Mcauly 1A100*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TIST611DCA
- Part serial: 22070146
- Condition: Galled
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING O/H, NEW STEEL CYLINDERS WERE INSTALLED AT CUSTOMERS REQUEST.  THE STEEL CYL KIT TIST61.1DCA CONSISTED OF CYL ASSEMBLIES SN: 22070-146, 22070-141,22070-140 & 22070-133.  AFTER REINSTALLATION OF THE ENG, AN ENG TEST RUN WAS PERFORMED WITH NORMAL RESULTS.  3 TEST RUNS OF 10 MINUTES WERE PERFORMED.  ALL ENG INDICATIONS AND PRESSURES WERE NORMAL.  THE ACFT WAS COWLED AND TEST FLIGHT BY CUSTOMER WAS ATTEMPTED.  THE INITIAL RUN-UP WAS NORMAL, HOWEVER AS FULL POWER WAS APPLIED THE ENG BEGAN TO LOOSE POWER AND WAS EXTREMELY ROUGH AND THE TAKEOFF WAS ABORTED.  DURING EXAM, NR 4 CYLINDER HAD ZERO COMPRESSION.  THE INTAKE VALVE WAS STUCK IN THE OPEN POSITION.  UPON FURTHER EXAM, ALL CYL INTAKE VALVES ERE GALLED AND STICKING.  THE VALVES COULD NOT BE MOVED BY HAND.  MFG WAS NOTIFIED AND STATED THAT THEY HAD RECENTLY RECEIVED REPORTS OF THIS AND THEY WERE REVIEWING THEIR DWGS.  MFG DID AUTHORIZE TO REPAIR THE ISSUES, HOWEVER 4 CYL WERE REMOVED AND SENT BACK TO MFG.  REPAIR STATION FEELS THAT THE ISSUE IS EITHER THE VALVE TO VALVE GUIDE CLEARANCE METAL INCOMPATIBILITY.
